# SDR DHL2001806591

- Difficulty date: March 28, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING AILERON INTERIOR LATERAL RIB ACCESS DOOR FRAME CRACKED 4 INCHES, STA XA 425.  REMOVED LATERAL RIB ACCESS DOOR FRAME IAW SRM 51-1-21 PAGE 1.  CLEANED, TREATED AND PRIMED AILERON INTERIOR LATERAL RIB ACCESS DOOR FRAME AT STA XA 425 IAW SRM 51-1-8B.  INSTALLED NEW RIB ACCESS DOOR FRAME IAW SRM 51-1-21 PAGE 1.  STATUS-CLOSED.
